← Return to I’m Not Responding to Prednisone and I Need Advice

Discussion
Comment receiving replies
Profile picture for pmr2026 @pmr2026

hello,,,I have recently been diagnosed with PMR..Had a steroid shot two weeks ago ..also just finished around of methylprednisolone tablets...but have had two episodes where my heart rate went to 150... never having anything wrong with my heart,,wanted to know if this has happened to anyone else?

Jump to this post


Replies to "hello,,,I have recently been diagnosed with PMR..Had a steroid shot two weeks ago ..also just finished..."

@pmr2026
Dehydration will cause your heart rate to increase drastically. That has been the issue for me.

@pmr2026
Welcome, but sorry about your PMR. Everyone here tries to help and support eachother and it really helps to know we're not alone!
Don't know, as I've never used Methotrexate and never heard of a "steroid injection" for PMR, and I'm relatively new to PMR (7/31/26).
But I've read some pretty concerning things from people who have taken Methotrexate. I'm not a Dr, and this is not medical advice, but you could try to educate yourself as much as possible about Methotrexate and it's side effects? Also, a lot of people here may have better information to help you. I don't know if it had anything to do with your heart racing to 150 or not. Was this the same time as the"steroid injection?" Maybe it was a combination of both if it was? I hope you can get better help than mine comments. Hope you get good relief and can get off any meds as soon as your body allows. Blessings.